# SDR ASAA2016090217892

- Difficulty date: September 2, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 30,717 hours, 9,247 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Multiple
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START CHECKLIST, WHEN RECALL CHECKED M/C LIGHT, AIR COND LIGHT AND RIGHT PACK LIGHT ILLUMINATED. RESET M/C LIGHT AND AIR CON LIGHT. RIGHT PACK LIGHT EXTINGUISHED.  ACFT GROUNDED.   . PERFORMED BITE OF PACK/ZONE TEMPERATURE CONTROLLER. NO CURRENT FAULTS AFTER TEST. RESET FAULT HISTORY IAW AMM 21-51-00.
